| Model Number |
3149 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Erosion (1750)
| Date of Event |
02/05/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.Additional components potentially involved in the event include: common device name: scs octrode lead, model: 3186, udi: (b)(4), serial: (b)(6), batch: 4918711.The results of the investigation are inconclusive as the device was not returned for evaluation.Based on the information received, a single definitive root cause for the issue encountered was unable to be conclusively determined.
Event or Problem Description
It was reported that the patient's lead eroded through the skin.Surgical intervention was undertaken on (b)(6) 2024 wherein the lead was explanted and replaced to address the issue.Therapy was restored post procedure.Investigation was unable to determine which lead attributed to this issue.Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.Additional components potentially involved in the event include: common device name: scs octrode lead, model: 3186, udi: (b)(4), serial: (b)(6), batch: 4918711.